# SDR DXTA2021032439900

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 0225
- Aircraft time: 10,994 hours, 7,217 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER CABIN DOOR OPEN CAS MESSAGE WILL NOT CLEAR.  WE HAD PLANE PLANE GO DARK.  WE OPENED AND CLOSED DOOR 6X TIMES IN A ROW TO RESET, NO LUCK   PERFORMED OPS CHECK OF DOOR WARNING SYSTEM IAW CE-680 MM 52-70-00 SEVERAL TIMES, EICAS MESSAGE CLEARED EVERY TIME MCD CLOSED. OPS CHECKS GOOD. NO FURTHER MAINTENANCE REQUIRED.
